# SDR BSYA200500022

- Difficulty date: November 22, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N3695V
- Make and model: Beech 58
- Aircraft serial: TH1183
- Aircraft time: 16,302 hours, 16,302 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Open
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF LCK, COCKPIT DOOR CAME OPEN.  RETURNED TO LCK, LANDED, CLOSED DOOR CORRECTLY AND CONTINUED ON WITH FLIGHT.
